MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CP-07611
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator split.So, the md opened up the new kit to finish the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 6fr introducer sheath and lidstock for analysis.The dilator was not returned.Upon receipt, a non-arrow straightener component was inserted into the distal hub of the sheath.Signs of use were observed.Three attempts were made to acquire additional information from the customer.No response was received.Visual analysis revealed no defects or anomalies on the returned sheath.The inner diameter of the hemostasis valve cap measured 0.1455" which is within the specification limits of 0.144"-0.147" per product specification drawing.The returned sheath was functionally tested using a lab inventory 6fr dilator.After removing the non-arrow straightener from the distal hub of the sheath, the dilator was inserted.No resistance was encountered.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user "do not use if package has been previously opened or damaged." the report of a split dilator could not be confirmed through examination of the returned sample.The customer returned one 16fr introducer sheath and non-arrow straightener for evaluation.The dilator was not returned.Visual analysis of the returned sheath revealed no defects or anomalies.The returned sheath passed all relevant dimensional and functional testing.A device history record review was performed, and no relevant findings were identified.Three attempts were made to acquire additional information, but no response was received.Without the dilator to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator split.So the md opened up the new kit to finish the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21925850
Report Number9680794-2025-00356
Device Sequence Number8650630
Product Code DQY
UDI-Device Identifier00801902002129
UDI-Public(01)00801902002129(11)210218(17)260131(10)14F21B0056(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Catalogue NumberCP-07611
Device Lot Number14F21B0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown